Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12807
Title: An algebraic semantics for MOF
Authors: Boronat, A
Meseguer, J
First Published: May-2010
Citation: FORMAL ASPECTS OF COMPUTING, 2010, 22 (3-4), pp. 269-296
DOI Link: 10.1007/s00165-009-0140-9
ISSN: 0934-5043
eISSN: 1433-299X
Links: http://hdl.handle.net/2381/12807
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.